# SDR DLL17951470

- Difficulty date: April 10, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N764DA
- Make and model: Lkheed 10113853
- Aircraft serial: 193H1202
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Fs 297
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT HMV, FOUND STRINGER CRACKED, STR 37 LOWER RADIUS AT FS 297.  FABRICATED SPLICE PER SRM 53-13-00 PG 806 FIG 804, TREATED AND PAINTED AREA, INSTALLED SPLICE.
